# SDR SWI2024F01255

- Difficulty date: October 4, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,158 hours, 25,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA HAS CORROSION ON CROSS BEAM FR 17 UNDER WARDROBE AREA. (C-CHECK RO 10/30/2024) (FILED CLOSED)	REMOVED DAMAGE SECTION OF MAIN CABIN FORWARD WET AREA CROSS BEAM FR 17 UNDER WARDROBE AREA BY CUTTING AWAY DAMAGE. FABRICATED AND INSTALLED CROSS BEAM REPAIR AT FR 17 UNDER WARDROBE AREA. REF: SRM 53-00-10/REPAIR 03P. WEIGHT OF REPAIR PARTS IS 77.429 GRAMS THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE
